# SDR ASAA2019052529488

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,733 hours, 12,143 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION ON THE APU FOUND OIL FILTER INDICATOR FOR THE LUBE FILTER HOUSING EXTENDED OUT. GROUNDED - YES. REMOVED AND REPLACED LUBE FILTER ELEMENT PER AMM 49-91-12 AND REMOVED AND REPLACED OIL FILTER INDICATOR PER AMM 49-91-13 OPS CHECK GOOD. NO LEAKS OR DEFECTS NOTED.
